LifeXMD's American Hero Program

Discussion in 'LifeXMD Hormone Optimization Center's' started by creekrat, Sep 21, 2013.

  1. flex001

    flex001 Senior Member

    May 15, 2013
    169
    18
    Ask your doc for an increase. I assume you don't feel great. I would think that 100mg a week would put you higher than 325 but people respond differently. How long have you been at this dose?
     
    creekrat likes this.
  2. Kosher Fried

    Kosher Fried VIP Member

    Mar 7, 2011
    297
    38
    been doing it for about a year now...he said he doesn't feel comfortable going up from there. he's just my primary care physician, though.
     
  3. NDLessPSYcle

    NDLessPSYcle VIP Member

    Apr 1, 2011
    748
    160
    Work around your bw appts. Blast prior and down shift 3 weeks prior to bw based upon compounds running.
     
  4. flex001

    flex001 Senior Member

    May 15, 2013
    169
    18
    Do you feel ok at that dose? You should go see an Endocrinologist. He/She will be more educated in that area than your PCP. Your PCP sounds like a chump to me. 325 is extremely low while on TRT. He should at least bump it up a little more to see where it puts you. Only thing I can think of is perhaps your Hematocrit is getting high and he's getting nervous about the dose.
     
  5. Kosher Fried

    Kosher Fried VIP Member

    Mar 7, 2011
    297
    38
    flex that's exactly right. my H was off the charts high. he said i need to donate blood as often as possible.

    sorry to get this thread way off topic
     
  6. flex001

    flex001 Senior Member

    May 15, 2013
    169
    18
    Gotcha. If that's the case, follow his orders. Donate blood as soon as possible. He should even be able to give you a prescription for a theraputic phlebotomy. In the meantime, drink a lot of water, take a baby asprin each day and try grapefruit. I've also been researching Nattokinase but I won't really speak on it until I get a chance to experiment with it.

    If I were you though, I wouldn't run a cycle or worry about upping dosage until those numbers come down.
     
    Last edited: Nov 11, 2013
  7. creekrat

    creekrat Senior Member

    Sep 9, 2012
    145
    32
    sounds like you'll have to find a new dr if you want to go up in dosage.
     

Share This Page